Alert archive / Nevada / Flash Flood Watches in 2017
Flash Flood Watch 8, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood watch at Sep 7, 2017, 2:10 PM PDT for San Bernardino County, California; Clark County, Lincoln County, Nye County, Nevada; Mohave County, Arizona. It took effect at Sep 8, 2017, 9:00 AM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2017, 2:10 PM PDT (21:10 UTC)
- In effect from
- Sep 8, 2017, 9:00 AM PDT
- Expired
- Sep 9, 2017, 8:55 PM PDT
- In force
- 36 hr
- Issued by
- NWS Las Vegas, NV
- Flood severity
- None
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 94 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 2982 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
968 WGUS65 KVEF 072110 FFAVEF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Las Vegas NV 210 PM PDT Thu Sep 7 2017 Moisture will increase late tonight and remain through Sunday leading to favorable conditions for scattered heavy rain producing thunderstorms across much of southern Nevada, northwest Arizona, and southeast California. AZZ001>003-036-CAZ524>527-NVZ015>022-081200- /O.NEW.KVEF.FF.A.0008.170908T1600Z-170911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts- Lake Mead National Recreation Area-Eastern Mojave Desert- Morongo Basin-Cadiz Basin-San Bernardino County- Upper Colorado River Valley-Lincoln County-Northeast Clark County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon-Las Vegas Valley- Southern Clark County- 210 PM PDT Thu Sep 7 2017 /210 PM MST Thu Sep 7 2017/ ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE SUNDAY NIGHT... The National Weather Service in Las Vegas has issued a * Flash Flood Watch for portions of northwest Arizona, southeast California, and Nevada, including the following areas, in northwest Arizona, Lake Havasu and Fort Mohave, Lake Mead National Recreation Area, Northwest Deserts, and Northwest Plateau. In southeast California, Cadiz Basin, Eastern Mojave Desert, Morongo Basin, and San Bernardino County-Upper Colorado River Valley. In Nevada, Lake Mead National Recreation Area, Las Vegas Valley, Lincoln County, Northeast Clark County, Sheep Range, Southern Clark County, Spring Mountains-Red Rock Canyon, and Western Clark and Southern Nye County. * From Friday morning through late Sunday night * Scattered thunderstorms will be capable of producing intense rainfall which could lead to flash flooding. Flooding of normally dry washes, low water crossings, and poorly drained intersections is likely. Washes in urban areas will also likely see rapid increases that see little to no rainfall. Be especially cautious at night when flash flood danger may be harder to see. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may become favorable for flooding of washes...streams and other drainage areas in the watch area. If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$
5 follow-up statements
518 WGUS65 KVEF 081151 FFAVEF Flood Watch National Weather Service Las Vegas NV 451 AM PDT Fri Sep 8 2017 Moisture will continue to increase today and remain through Sunday leading to favorable conditions for scattered heavy rain producing thunderstorms across much of southern Nevada, northwest Arizona, and southeast California. AZZ001>003-036-CAZ524>527-NVZ015>022-090300- /O.CON.KVEF.FF.A.0008.170908T1600Z-170911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts- Lake Mead National Recreation Area-Eastern Mojave Desert- Morongo Basin-Cadiz Basin-San Bernardino County- Upper Colorado River Valley-Lincoln County-Northeast Clark County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon-Las Vegas Valley- Southern Clark County- 451 AM PDT Fri Sep 8 2017 /451 AM MST Fri Sep 8 2017/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ THIS MORNING THROUGH LATE SUNDAY NIGHT... The Flash Flood Watch continues for * Portions of northwest Arizona, southeast California, and Nevada, including the following areas, in northwest Arizona, Lake Havasu and Fort Mohave, Lake Mead National Recreation Area, Northwest Deserts, and Northwest Plateau. In southeast California, Cadiz Basin, Eastern Mojave Desert, Morongo Basin, and San Bernardino County-Upper Colorado River Valley. In Nevada, Lake Mead National Recreation Area, Las Vegas Valley, Lincoln County, Northeast Clark County, Sheep Range, Southern Clark County, Spring Mountains-Red Rock Canyon, and Western Clark and Southern Nye County. * From 9 AM PDT /9 AM MST/ this morning through late Sunday night * Scattered thunderstorms will be capable of producing intense rainfall which could lead to flash flooding. Flooding of normally dry washes, low water crossings, and poorly drained intersections is likely. Washes in urban areas will also likely see rapid increases that see little to no rainfall. Be especially cautious at night when flash flood danger may be harder to see. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may become favorable for flooding of washes...streams and other drainage areas in the watch area. If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$
178 WGUS65 KVEF 082100 FFAVEF Flood Watch National Weather Service Las Vegas NV 200 PM PDT Fri Sep 8 2017 Ample moisture and favorable conditions will lead to scattered showers and thunderstorms across much of southern Nevada, northwest Arizona, and southeast California through the weekend. AZZ001>003-036-CAZ524>527-NVZ015>022-091200- /O.CON.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts- Lake Mead National Recreation Area-Eastern Mojave Desert- Morongo Basin-Cadiz Basin-San Bernardino County- Upper Colorado River Valley-Lincoln County-Northeast Clark County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon-Las Vegas Valley- Southern Clark County- 200 PM PDT Fri Sep 8 2017 /200 PM MST Fri Sep 8 2017/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT... The Flash Flood Watch continues for * Portions of northwest Arizona, southeast California, and Nevada, including the following areas, in northwest Arizona, Lake Havasu and Fort Mohave, Lake Mead National Recreation Area, Northwest Deserts, and Northwest Plateau. In southeast California, Cadiz Basin, Eastern Mojave Desert, Morongo Basin, and San Bernardino County-Upper Colorado River Valley. In Nevada, Lake Mead National Recreation Area, Las Vegas Valley, Lincoln County, Northeast Clark County, Sheep Range, Southern Clark County, Spring Mountains-Red Rock Canyon, and Western Clark and Southern Nye County. * Through late Sunday night * Scattered thunderstorms will be capable of producing intense rainfall which could lead to flash flooding. Flooding of normally dry washes, low water crossings, and poorly drained intersections is likely. Washes in urban areas will also likely see rapid increases that see little to no rainfall. Be especially cautious at night when flash flood danger may be harder to see. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may become favorable for flooding of washes...streams and other drainage areas in the watch area. If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$
084 WGUS65 KVEF 090943 FFAVEF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Las Vegas NV 243 AM PDT Sat Sep 9 2017 Ample moisture and favorable conditions will lead to scattered showers and thunderstorms across areas of southern Nevada, northwest Arizona, and southeast California this weekend. The brunt of the activity today is expected across San Bernardino, California and central and southern Mohave County, Arizona. However, areas to the north will retain enough moisture to carry a risk of significant flooding. NVZ015-091045- /O.CAN.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lincoln County- 243 AM PDT Sat Sep 9 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for Lincoln County has been cancelled. The brunt of the intense thunderstorm activity is expected to shift further south today and the threat of widespread flash flooding across the county has diminished. $$ CAZ523-100300- /O.EXA.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Western Mojave Desert- 243 AM PDT Sat Sep 9 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT... The National Weather Service in Las Vegas has expanded the * Flash Flood Watch to include a portion of southeast California, including the following area, Western Mojave Desert in western San Bernardino County. * Through late Sunday night * Scattered thunderstorms will be capable of producing intense rainfall which could lead to flash flooding. Flooding of normally dry washes, low water crossings, and poorly drained intersections is likely. Washes in urban areas will also likely see rapid increases that see little to no rainfall. Be especially cautious at night when flash flood danger may be harder to see. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may become favorable for flooding of washes...streams and other drainage areas in the watch area. If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$ AZZ001>003-036-CAZ524>527-NVZ016>022-100300- /O.CON.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts- Lake Mead National Recreation Area-Eastern Mojave Desert- Morongo Basin-Cadiz Basin-San Bernardino County- Upper Colorado River Valley-Northeast Clark County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon-Las Vegas Valley- Southern Clark County- 243 AM PDT Sat Sep 9 2017 /243 AM MST Sat Sep 9 2017/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT... The Flash Flood Watch continues for * Portions of northwest Arizona, southeast California, and southern Nevada, including the following areas, in northwest Arizona, Lake Havasu and Fort Mohave, Lake Mead National Recreation Area, Northwest Deserts, and Northwest Plateau. In southeast California, Cadiz Basin, Eastern Mojave Desert, Morongo Basin, and San Bernardino County-Upper Colorado River Valley. In southern Nevada, Lake Mead National Recreation Area, Las Vegas Valley, Northeast Clark County, Sheep Range, Southern Clark County, Spring Mountains-Red Rock Canyon, and Western Clark and Southern Nye County. * Through late Sunday night * Scattered thunderstorms will be capable of producing intense rainfall which could lead to flash flooding. Flooding of normally dry washes, low water crossings, and poorly drained intersections is likely. Washes in urban areas will also likely see rapid increases that see little to no rainfall. Be especially cautious at night when flash flood danger may be harder to see. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may become favorable for flooding of washes...streams and other drainage areas in the watch area. If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$
067 WGUS65 KVEF 092112 FFAVEF Flood Watch National Weather Service Las Vegas NV 212 PM PDT Sat Sep 9 2017 Ample moisture and favorable conditions will lead to scattered thunderstorms with heavy rainfall across areas of southern Nevada, northwest Arizona, and southeast California this weekend. The brunt of the activity today is expected across San Bernardino, California and central and southern Mohave County, Arizona. AZZ001-NVZ016-018-092215- /O.CAN.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Northeast Clark County-Sheep Range- 212 PM PDT Sat Sep 9 2017 /212 PM MST Sat Sep 9 2017/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northwest Arizona and southern Nevada has been cancelled. The threat of heavy rainfall has decreased across northeast Clark County and northern Mohave County. The Flash Flood Watch has been cancelled. $$ AZZ002-003-036-CAZ523>527-NVZ017-019>022-100500- /O.CON.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lake Havasu and Fort Mohave-Northwest Deserts- Lake Mead National Recreation Area-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Cadiz Basin- San Bernardino County-Upper Colorado River Valley- Western Clark and Southern Nye County-Spring Mountains- Red Rock Canyon-Las Vegas Valley-Southern Clark County- 212 PM PDT Sat Sep 9 2017 /212 PM MST Sat Sep 9 2017/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT... The Flash Flood Watch continues for * Portions of northwest Arizona, southeast California, and southern Nevada, including the following areas, in northwest Arizona, Lake Havasu and Fort Mohave, Lake Mead National Recreation Area, and Northwest Deserts. In southeast California, Cadiz Basin, Eastern Mojave Desert, Morongo Basin, San Bernardino County-Upper Colorado River Valley, and Western Mojave Desert. In southern Nevada, Lake Mead National Recreation Area, Las Vegas Valley, Southern Clark County, Spring Mountains-Red Rock Canyon, and Western Clark and Southern Nye County. * Through late Sunday night * Scattered thunderstorms will be capable of producing intense rainfall which could lead to flash flooding. Flooding of normally dry washes, low water crossings, and poorly drained intersections is likely. Washes in urban areas will also likely see rapid increases that see little to no rainfall. Be especially cautious at night when flash flood danger may be harder to see. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may become favorable for flooding of washes...streams and other drainage areas in the watch area. If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$
726 WGUS65 KVEF 100355 FFAVEF Flood Watch National Weather Service Las Vegas NV 855 PM PDT Sat Sep 9 2017 AZZ002-003-036-CAZ523>527-NVZ017-019>022-100500- /O.CAN.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lake Havasu and Fort Mohave-Northwest Deserts- Lake Mead National Recreation Area-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Cadiz Basin- San Bernardino County-Upper Colorado River Valley- Western Clark and Southern Nye County-Spring Mountains- Red Rock Canyon-Las Vegas Valley-Southern Clark County- 855 PM PDT Sat Sep 9 2017 /855 PM MST Sat Sep 9 2017/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northwest Arizona, southeast California, and southern Nevada has been cancelled. Low pressure off the California coast was moving farther south and west than expected tonight, and this will continue Sunday. Thus, better forcing for widespread thunderstorms is no longer expected to be over the Mojave Desert, and the Flash Flood Watch has been cancelled. $$ Morgan
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Sep 7, 8:08 AM PDT, 6 hours 2 minutes earlier.
Area forecast discussion, Sep 7, 8:08 AM PDT, 6 hours 2 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 808 AM PDT Thu Sep 7 2017 .SYNOPSIS...Mainly isolated showers and thunderstorms are expected today before a significant moisture surge brings more widespread thunderstorms to portions of the southern Great Basin and Mojave Desert Friday and Saturday. Temperatures will remain above normal Thursday, but cool to below normal Friday and Saturday with the additional cloud cover. && .UPDATE...Sent a quick update to increase pops for areas of western Mohave and eastern Clark Counties as showers and thunderstorms have persisted for the past few hours. Additional storms will likely develop through the early morning hours. These storms will produce brief heavy rain, but are moving fast enough to limit flash flood potential. && Prev Discussion 330 AM PDT Thu Sep 7 2017 .SHORT TERM...today through Saturday Weak diffluent flow aloft and moist mid-level convergence, coupled with marginal instability, has supported a cluster of scattered showers with embedded thunderstorms across Lincoln County and the Colorado River this morning. These showers will continue to track northward fairly quickly along the mean flow and gradually dissipate prior to sunrise. Water vapor imagery this morning reveals a dry slot working into the western portion of the forecast air in association with a disturbance progressing northeast into northern California. Dry southwest flow will limit thunderstorm activity across western zones today and Friday and will usher in breezy conditions, mainly across northern Inyo and Esmeralda counties. Isolated to scattered thunderstorms this afternoon should be focused mainly across Lincoln, Clark and Mohave Counties, and perhaps far eastern portions of San Bernardino County, where low-grade mid-level moisture remains. Hazards this afternoon, as they have been in previous afternoons, will be strong outflow winds. Overnight tonight into Friday, deep moisture will be drawn up the Colorado River from the Gulf of California as a result of a deep southerly flow between a closing upper low off of the California coast and a negatively tilted ridge to our east. Increasing low- level moisture will increase PWATs considerably on Friday, with values between 1"-2" across the eastern portion of the forecast area (roughly 2 standard deviations above mean PW values for Las Vegas). As such, thunderstorm coverage will be more extensive on Friday compared to the previous 7 days, mainly for areas east of a line from Tonopah down to Twentynine Palms. By Saturday, monsoon moisture will begin to wrap into the closed low off of the California and will spread chances for scattered storms westward. Mostly cloudy to overcast skies may limit some activity, however the region will be positioned under an area of diffluent flow aloft meaning thunderstorms will need only limited daytime heating to initiate. Main threats with thunderstorms both Friday and Saturday will be flash flooding, especially over higher terrain where thunderstorms may anchor or train for hours. Temperatures will should be right around normal today, but lower to below normal readings Friday and Saturday due to the increased cloud cover. .LONG TERM...Sunday through Thursday. Lingering chances for thunderstorms, though lower than Saturday, will remain over much of the forecast area Sunday as moisture wraps around the closed low off the southern California Coast. Although moisture decreases, there will be broad diffluence over much of the forecast area and more surface heating to support thunderstorm development. There is good agreement among the GFS and ECMWF that a drier southwest flow will spread over the region Monday through Wednesday as the closed low slowly lifts toward central California then moves inland. The ECMWF depicts a deep broad trough diving out of the Pacific Northwest that looks like will scour all moisture out of the region by Thursday along with a noteworthy cooling trend. If this plays out, it will be the end of monsoon season about on schedule with the transition to a fall pattern as troughs drop down from the northwest. && .AVIATION...For McCarran...A light and variable should remain through the morning, however a small chance exists for gusty outflow between 10z-13z. Northeast to east wind likely to set up after 17z. Confidence in winds after 22z is low, as nearby thunderstorms will be capable of directing outflow across the terminal. Chances for showers and/or thunderstorms in terminal airspace are low but can't be ruled out through the afternoon and evening. Outside of thunderstorm influence, a south-southwest wind should set up between 21z-23z with sustained speeds between 10-14 knots and gusts up to 20 knots possible. Skies will be scattered with ceilings between 12-15 kft. For the rest of southern Nevada, northwest Arizona and southeast California...Isolated to scattered thunderstorms expected this afternoon and evening, mainly across Clark, Lincoln, and Mohave Counties. Thunderstorms will be capable of producing gusty, erratic outflow at nearby terminals. Winds should remain light and diurnal through the morning, with a breezy south wind setting for most areas during the afternoon with speeds between 10-20 knots and gusts up to 25 knots possible. Winds will become lighter this evening and should follow diurnal patterns overnight. SCT to BKN above 15kft through the forecast period with slightly lower ceilings associated with nearby storm activity. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && UPDATE...Gorelow SHORT TERM/AVIATION...Boothe LONG TERM.............Adair For more forecast information...see us on our webpage: http://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 2:14 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Sep 7, 3:38 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 37 min |
| Sep 7, 2:33 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 20 min |
| Sep 7, 2:43 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 27 min |
| Sep 7, 3:29 PM PDT | Areal Flood Advisory | VEF | Clark | 2 hr |
| Sep 7, 12:36 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 7, 1:41 PM PDT | Areal Flood Advisory | VEF | Mohave | 3 hr |
Nearby
Flash Flood Watches in Nevada, 2017Flash Flood Watches in California, 2017Flash Flood Watches in Arizona, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.